# SDR UALA2010020500469

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 39,323 hours, 15,842 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Disconnected
- Location: Lt Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECT INFLATION HOSE FROM LT OFF WING SLIDE.   CONNECTED INFLATION HOSE.
